# SDR 9502406612

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fs 730-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FUSELAGE STR 18L WAS FOUND WITH A DENT BETWEEN FS 730 AND 740.  STRINGER MATERIAL IS .040 INCH 7075-T8 ALUMINUM PER BAC 1498-140.  MADE REPAIR PER EA 66-93737.
